default-icon
Side effect of medicine
Constipation may occur as a side effect of medicine Dimol 40 mg and colospa 135 mg . What is the use of medicine for digestive problem ?
798 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Yaa these medicines have some side effects..like constipation n heart burn n can disturb th digestive harmony...so avoid them if possible..okk
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.